# SDR DALA2021121707852

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 77,545 hours, 10,162 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 HAD #1 BRAKE SMOKING. PERFORMED A VISUAL INSPECTION AND FOUND ONE OF THE UPPER PUCKS LEAKING. CORRECTIVE ACTION: INSTALLED A NEW #1 BRAKE PER A330 AMM 32-34 OPS CHECK WAS NORMAL. (8227710)
